Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 60, NWS Fort Worth, TX

June 2, 2016Erath County, Hood County, Somervell County, Texas

NWS Fort Worth, TX issued this flash flood warning at Jun 2, 2016, 11:18 AM CDT for Erath County, Hood County, Somervell County, Texas. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2016, 11:18 AM CDT (16:18 UTC)
Expired
Jun 2, 2016, 5:15 PM CDT
In force
6 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Erath County, TX, Hood County, TX, Somervell County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 86 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 4.3 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2016-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1078 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2016-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1078 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
572 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
52 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

257 
WGUS54 KFWD 021618
FFWFWD
TXC143-221-425-021915-
/O.NEW.KFWD.FF.W.0060.160602T1618Z-160602T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1118 AM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...
  ERATH COUNTY IN NORTH CENTRAL TEXAS...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 215 PM CDT

* AT 1117 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. THIS RAINFALL WILL LEAD TO
  EXCESSIVE WATER RUNOFF AND CAUSE FLASH FLOODING. LOW-LYING AREAS
  ARE MOST VULNERABLE TO RAPIDLY RISING WATER. SOME LOW-WATER
  CROSSINGS MAY FLOOD AND BECOME IMPASSABLE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STEPHENVILLE...GRANBURY...DUBLIN...PECAN PLANTATION...GLEN ROSE...LIPAN...
  DINOSAUR VALLEY STATE PARK...HUCKABAY...MORGAN MILL...OAK TRAIL SHORES
  AND TOLAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3230 9847 3251 9847 3251 9807 3256 9807
      3255 9762 3220 9762 3220 9764 3192 9820
      3198 9825 3194 9833 3226 9855

$$

BAIN
2 follow-up statements
440 
WGUS74 KFWD 021819
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
119 PM CDT THU JUN 2 2016

TXC143-221-425-021915-
/O.CON.KFWD.FF.W.0060.000000T0000Z-160602T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOOD TX-ERATH TX-SOMERVELL TX-
119 PM CDT THU JUN 2 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 PM CDT FOR
HOOD...ERATH AND SOMERVELL COUNTIES...

AT 100 PM CDT...FLASH FLOODING WAS OCCURRING ACROSS PARTS OF
HOOD...SOMERVELL...AND ERATH COUNTIES. THE WORST OF THE FLOODING WAS
OCCURRING IN THE CITY OF GRANBURY. RAIN CONTINUES TO FALL AT THE
RATE OF 1 INCH PER HOUR ACROSS THE ENTIRE AREA WHICH IS CAUSING
EXCESSIVE RUN OFF AND RAPID RISES IN WATER ALONG STREAMS...CREEKS
AND OTHER LOW LYING AREAS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STEPHENVILLE...GRANBURY...DUBLIN...PECAN PLANTATION...GLEN ROSE...LIPAN...
DINOSAUR VALLEY STATE PARK...HUCKABAY...MORGAN MILL...OAK TRAIL SHORES
AND TOLAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 3230 9847 3251 9847 3251 9807 3256 9807
      3255 9762 3220 9762 3220 9764 3192 9820
      3198 9825 3194 9833 3226 9855

$$

92
469 
WGUS54 KFWD 021902
FFWFWD
TXC143-221-425-022215-
/O.EXT.KFWD.FF.W.0060.000000T0000Z-160602T2215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
202 PM CDT THU JUN 2 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  HOOD COUNTY IN NORTH CENTRAL TEXAS...
  ERATH COUNTY IN NORTH CENTRAL TEXAS...
  SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 515 PM CDT

* AT 201 PM CDT...DOPPLER RADAR INDICATED HEAVY RAIN ACROSS THE
  WARNED AREA. DOPPLER RADAR INDICATES THAT TWO TO NEARLY FOUR
  INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY
  ONGOING ACROSS PORTIONS OF THE WARNED AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  STEPHENVILLE...GRANBURY...DUBLIN...PECAN PLANTATION...GLEN ROSE...LIPAN...
  DINOSAUR VALLEY STATE PARK...HUCKABAY...MORGAN MILL...OAK TRAIL SHORES
  AND TOLAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DON'T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO CROSS FLOODED
ROADS. FIND AN ALTERNATE ROUTE.

&&

LAT...LON 3230 9847 3251 9847 3251 9807 3256 9807
      3255 9762 3220 9762 3220 9764 3192 9820
      3198 9825 3194 9833 3226 9855

$$

BAIN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 11:17 AM CDT, 1 minute earlier.

Area forecast discussion, Jun 2, 11:17 AM CDT, 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Fort Worth TX
1117 AM CDT THU JUN 2 2016

.UPDATE...
After a much needed reprieve from heavy rainfall yesterday,
widespread rains are impacting much of the region this morning,
and will continue to do so for the remainder of the day and into
the overnight hours. Moisture channel imagery shows a vigorous
upper-level low just about over Del Rio, Texas with the
associated trough axis now beginning to take on a more neutral
tilt. Strong upper-level divergence associated with the
encroaching low has fostered an expansive area of moderate to
embedded heavy rainfall which continues to move into North Central
Texas.

This area of rainfall will continue to march northward through
the remainder of the morning and will impact the Metroplex
shortly. Precipitation amounts have been on the order of one half
to one inch, with some isolated amounts in excess of 2 inches over
the past three hours. With our saturated soils, this is all it's
taking to cause flooding issues.

As the upper level low gradually tracks eastward, the main
precip shield should begin to pivot towards the west, which means
that many locations in our CWA will remain under the gun for
continued bouts of rainfall through the day. Overnight, there are
still hints from model guidance of a consolidating warm core low
impacting a portion of our region, but pinning its ultimate
location down is not possible at this time. The important point
here is that these types of nocturnally-enhanced systems can be
exceptional rainfall producers over a highly localized area--and
isolated rainfall amounts in excess of six inches are not out of
the question.

Finally, current indications are that flooding rains may linger
longer than initially anticipated across our central and western
zones, and for this reason we have extended the Flash Flood Watch
to cover all of North and Central Texas until 1 PM tomorrow.

Carlaw

&&

.AVIATION...

/ISSUED 1215 AM CDT THU JUN 2 2016/
/06Z TAFs/

Convection is slowly increasing in areal coverage across the
region tonight and expect slow moving isolated to scattered
showers and storms to continue through the night. Will carry VCSH
through the night but an isolated thunderstorm or two could impact
any of the TAF sites overnight. In addition, MVFR and IFR cigs
will return and persist through most of the valid TAF period.

An upper level low will slowly move east across the western
portions of the state tonight and Thursday. This will help to
increase the lift across the region and increase rain chances on
Thursday. There will likely be a break in the rain Thursday
morning but widespread showers and thunderstorms are expected to
spread across the region Thursday afternoon and persist through
the end of the valid TAF period. Will carry SHRA VCTS after 17-18Z
tomorrow as this large area of rain persists. There may be brief
breaks but high-res guidance suggests a nearly continuous feed of
rain during this time. One inhibiting factor may be a convective
complex moving across South and Southeast Texas interfering with
the moisture influx into the region.

In association with the upper level trough, a surface low will
move into the region also aiding the lift for convection. The low
will turn the surface winds to the northeast and possibly north
during the day tomorrow. Winds will remain below 10 kts.

JLDunn

&&

.PREV DISCUSSION... /ISSUED 704 AM CDT THU JUN 2 2016/
The approach of an upper level low and a weak front have created
bouts with showers and a plethora of cloud layers across North and
Central Texas. It seemed that ceilings were holding out in the
MVFR category for the entire shift, until in the past half hour
when sites in the Metroplex suddenly began reporting IFR. So we
will indicate IFR cigs during the morning hours with improvement
back to MVFR by mid day. Meanwhile, the weak winds along the
front have already begun to back to a more northeasterly
direction, and should become due north this evening with speeds
remaining well below 10 KT. Thunderstorms will become more likely
this afternoon as the upper low encroaches on Central TX during
peak heating hours. Storms should decrease in coverage late this
evening, though isolated activity will continue overnight.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    79  67  78  68  85 / 100  80  60  50  50
Waco                79  66  78  65  82 / 100  70  60  50  50
Paris               77  66  76  67  80 / 100  80  70  50  50
Denton              78  65  76  65  84 /  90  70  60  40  40
McKinney            78  66  77  66  82 /  90  80  70  50  40
Dallas              80  68  78  68  84 / 100  80  60  50  50
Terrell             79  67  77  67  82 / 100  80  70  50  50
Corsicana           78  68  77  68  81 / 100  80  70  50  60
Temple              77  66  77  65  81 / 100  70  60  50  60
Mineral Wells       78  65  76  65  83 / 100  70  60  40  40

&&

.FWD Watches/Warnings/Advisories...
Flash Flood Watch through Friday afternoon for TXZ091>095-
100>107-115>123-129>135-141>148-156>162-174-175.

&&

15/90
Hazardous weather outlook, Jun 2, 4:31 AM CDT, 6 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
431 AM CDT THU JUN 2 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031100-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
431 AM CDT THU JUN 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...TODAY AND TONIGHT.
GOOD CHANCES OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TODAY AND
TONIGHT ACROSS NORTH AND CENTRAL TEXAS...DUE TO A SLOW MOVING
FRONT AND AN UPPER LEVEL LOW PRESSURE SYSTEM. A FEW STORMS WILL BE
STRONG WITH SMALL HAIL AND GUSTY WINDS...BUT HEAVY RAIN AND
POSSIBLE FLASH FLOODING WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
CHANCES OF SHOWERS AND STORMS WITH LOCALLY HEAVY RAIN WILL
CONTINUE THROUGH EARLY SUNDAY.

STORM CHANCES ARE EXPECTED TO END LATE SUNDAY AS THE SYSTEM MOVES
SOUTH OF THE AREA. LINGERING MOISTURE MAY LEAD TO AN ISOLATED
STORM OR TWO ACROSS THE SOUTHERN-MOST COUNTIES ON MONDAY.

.SPOTTER INFORMATION STATEMENT...
ACTIVATION IS NOT ANTICIPATED BUT SPOTTERS ARE ENCOURAGED TO
RELAY REPORTS OF HEAVY RAINFALL AND FLOODING.

In the hours before

Local storm report, Jun 2, 8:50 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
850 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 AM     FLASH FLOOD      TEMPLE                  31.10N  97.35W
06/02/2016                   BELL               TX   EMERGENCY MNGR

            BELL CO OEM REPORTED A FEW WATER RESCUES WERE ONGOING
            ACROSS PORTIONS OF THE CITY OF TEMPLE.
Local storm report, Jun 2, 10:37 AM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1037 AM CDT THU JUN 02 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1031 AM     FLASH FLOOD      2 SW HAMILTON           31.68N  98.14W
06/02/2016                   HAMILTON           TX   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED FLASH FLOODING ALONG PECAN
            CREEK SW OF HAMILTON. IN ADDITION---FLOODING
            WAS REPORTED ALONG FM 221 AND 218. FLOODING ALONG HIGHWAY
            84 NEAR EVANT WAS ALSO REPORTED.

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 7:30 PM CDTAreal Flood AdvisoryFWDHood2 hr
Jun 1, 7:34 PM CDTAreal Flood AdvisoryFWDBell, Falls116 min
Jun 1, 8:14 PM CDTFlash Flood WarningFWDHood2 hr
Jun 1, 8:25 PM CDTSpecial Weather StatementFWDHill65 min
Jun 1, 8:31 PM CDTRiver Flood WarningFWDDenton4 days
Jun 1, 8:32 PM CDTSpecial Weather StatementFWDHood58 min
Jun 1, 9:39 PM CDTSpecial Weather StatementFWDJohnson51 min
Jun 1, 10:12 PM CDTAreal Flood WarningFWDHood3 hr
Jun 1, 10:35 PM CDTAreal Flood AdvisoryFWDMontague3 hr
Jun 1, 11:09 PM CDTFlash Flood WarningFWDMontague111 min
Jun 2, 12:51 AM CDTFlash Flood WarningFWDMontague6 hr
Jun 2, 1:11 AM CDTAreal Flood WarningFWDHood9 hr
Jun 2, 1:36 AM CDTFlash Flood WarningFWDJack, Young4 hr
Jun 2, 2:40 AM CDTAreal Flood AdvisoryFWDDenton3 hr
Jun 2, 3:51 AM CDTFlash Flood WarningFWDCooke, Montague6 hr
Jun 2, 4:16 AM CDTRiver Flood WarningFWDLeon, Robertson7 days
Jun 2, 5:56 AM CDTAreal Flood WarningFWDJack, Young6 hr
Jun 2, 6:18 AM CDTAreal Flood AdvisoryFWDDenton, Wise4 hr
Jun 2, 6:45 AM CDTFlash Flood WarningFWDMontague3 hr
Jun 2, 7:18 AM CDTAreal Flood AdvisoryFWDGrayson3 hr
Jun 2, 7:31 AM CDTAreal Flood AdvisoryFWDBell, Falls, Milam4 hr
Jun 2, 8:42 AM CDTAreal Flood AdvisoryFWDCoryell, McLennan3 hr
Jun 2, 8:47 AM CDTFlash Flood WarningFWDBell3 hr
Jun 2, 9:26 AM CDTAreal Flood AdvisoryFWDBosque, Hamilton4 hr
Jun 2, 9:43 AM CDTAreal Flood AdvisoryFWDComanche, Mills3 hr
Jun 2, 9:50 AM CDTFlash Flood WarningFWDComanche, Hamilton5 hr
Jun 2, 10:03 AM CDTFlash Flood WarningFWDMcLennan3 hr
Jun 2, 10:10 AM CDTAreal Flood AdvisoryFWDLimestone3 hr
Jun 2, 10:15 AM CDTAreal Flood WarningFWDHood3 hr
Jun 2, 10:24 AM CDTAreal Flood AdvisoryFWDHill, Navarro3 hr
Jun 2, 10:39 AM CDTRiver Flood WarningFWDCoryell9 days
Jun 2, 10:39 AM CDTRiver Flood WarningFWDCoryell29 hr
Jun 2, 10:39 AM CDTRiver Flood WarningFWDLimestone52 hr
Jun 2, 10:52 AM CDTAreal Flood AdvisoryFWDErath, Somervell3 hr
Jun 2, 11:37 AM CDTAreal Flood AdvisoryFWDFreestone, Navarro3 hr
Jun 2, 11:40 AM CDTAreal Flood WarningFWDBell3 hr
Jun 2, 12:35 PM CDTFlash Flood WarningFWDJohnson11 hr
Jun 2, 1:00 PM CDTFlash Flood WarningFWDEastland6 hr
Jun 2, 1:14 PM CDTAreal Flood AdvisoryFWDHill, Limestone, Navarro3 hr
Jun 2, 1:47 PM CDTAreal Flood AdvisoryFWDDallas3 hr
Jun 2, 1:52 PM CDTFlash Flood WarningFWDCooke, Grayson6 hr
Jun 2, 1:58 PM CDTRiver Flood WarningFWDSomervell24 hr
Jun 2, 1:59 PM CDTAreal Flood AdvisoryFWDDenton4 hr
Jun 2, 2:39 PM CDTFlash Flood WarningFWDDallas6 hr
Jun 2, 2:42 PM CDTAreal Flood AdvisoryFWDTarrant3 hr
Jun 2, 2:48 PM CDTAreal Flood WarningFWDComanche, Hamilton3 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDBosque25 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDComanche47 hr
Jun 2, 3:04 PM CDTRiver Flood WarningFWDMilam47 hr
Jun 2, 3:06 PM CDTRiver Flood WarningFWDStephens42 hr
Jun 2, 3:11 PM CDTAreal Flood AdvisoryFWDMontague3 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDNavarro3 days
Jun 2, 3:22 PM CDTRiver Flood WarningFWDWise40 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDDallas22 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDCollin49 hr
Jun 2, 3:22 PM CDTRiver Flood WarningFWDDenton22 hr
Jun 2, 3:32 PM CDTAreal Flood AdvisoryFWDParker, Wise3 hr
Jun 2, 3:32 PM CDTRiver Flood WarningFWDHunt49 hr
Jun 2, 3:50 PM CDTFlash Flood WarningFWDParker3 hr
Jun 2, 4:25 PM CDTAreal Flood AdvisoryFWDJack3 hr
Jun 2, 5:17 PM CDTFlash Flood WarningFWDHood3 hr
Jun 2, 5:37 PM CDTAreal Flood WarningFWDErath, Somervell3 hr

Nearby

Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.